# SDR REXA2018100100894

- Difficulty date: September 25, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,495 hours, 17,439 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE OXYGEN MASK LEAKING FROM HARNESS. REMOVED AND REPLACED CAPT OXYGEN MASK IAW AMM 35-11-12. PERFORMED OPS CK. OPS CK PASSED. A/C OK FOR SVC.
